zbMATH — the first resource for mathematics

Degenerate Poisson structures in dimension 3. (English. Russian original) Zbl 0965.53053
Math. Notes 63, No. 4, 509-521 (1998); translation from Mat. Zametki 63, No. 4, 579-592 (1998).
Summary: Formal normal forms of degenerate Poisson structures in dimension 3 are described. The main tool of the study is a spectral sequence previously introduced by the author [Dokl. Math. 54, 706-709 (1996; Zbl 0898.58020), and Math. Notes 61, 180-192 (1997; Zbl 0915.58095)]. In particular, this method allows one to obtain a new proof of the linearizability of Poisson structures with semisimple linear part. However, there are nonlinearizable Poisson structures in dimension 3 as well.
53D17 Poisson manifolds; Poisson groupoids and algebroids
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
Full Text: DOI
[1] A. Weinstein, ”The local structure of Poisson manifolds,”J. Differential Geom.,18, 523–557 (1983). · Zbl 0524.58011
[2] J. F. Conn, ”Normal forms for smooth Poisson structures,”Ann. of Math. (2),121, 565–593 (1985). · Zbl 0592.58025 · doi:10.2307/1971210
[3] J.-P. Dufour, ”Lin√©arisation de certaines structures de Poisson,”J. Differential Georn.,32, 415–428 (1990). · Zbl 0728.58011
[4] O. V. Lychagina, ”Classification of Poisson structures,”Dokl. Ross. Akad. Nauk [Russian Acad. Sci. Dokl. Math.],350, No. 3, 304–307 (1996). · Zbl 0898.58020
[5] O. V. Lychagina, ”Normal forms of degenerate Poisson structures,”Mat. Zametki [Math. Notes],61, No. 2, 220–235 (1997). · Zbl 0915.58095
[6] M. V. Karasev and V. P. Maslov,Nonlinear Poisson Strucutures. Geometry and Quantization [in Russian], Nauka, Moscow (1991). · Zbl 0731.58002
[7] B. A. Dubrovin, S. P. Novikov, and A. T. Fomenko,Modern Geometry [in Russian], Nauka, Moscow (1979).
[8] G. Hochschild and J.-P. Serre, ”Cohomology of Lie Algebras,”Ann. of Math.,57, 591–603 (1953). · Zbl 0053.01402 · doi:10.2307/1969740
[9] V. I. Arnold,Mathematical Methods of Classical Mechanics [in Russian], Nauka, Moscow (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.